# SDR HEEA080519

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- Aircraft time: 16,795 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 30126002
- Part serial: 8813992
- Condition: Discharged
- Location: Main
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY WEAK.  WON'T CHARGE. REPLACED WITH SERVICEABLE BATTERY.
